# SDR FDEA201512304106

- Difficulty date: December 30, 2015
- Submitted: December 31, 2015
- Operation: Air carrier
- Aircraft: N809FD
- Make and model: Airbus A310-324
- Aircraft serial: 449
- Aircraft time: 47,583 hours, 16,854 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Fuel Tank
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING FUEL TANK, BOTTOM SKIN LONGITUDINAL BEAM 4RT OTBD ATTACHED SPLICE FITTING, CORRODED AT FRAME 40.  BLENDED OUT & SMOOTHED THE CORRODED AREA IAW SRM 51-74-10.  THE DAMAGE WAS OUT OF THE DESIGN THICKNESS TOLERANCE IAW DWG A57112070.  REPLACED IAW SRM 51-40-21.  THIS IS A MAJOR REPAIR IAW GMM 6-2-100.
